# SDR DALA2021050302522

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 69,755 hours, 9,145 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door Sill
- Condition: Fod
- Location: Aft Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3309 AT CRUISE ALT. ECAM DOOR RIGHT AFT CABIN CAUTION ON. PRESSURIZATION NORMAL. MESSAGE STAYED ON. CORRECTIVE ACTION: PSCU TEST NORMAL. REMOVED DEBRIS FROM DOOR SILL. DOOR INDICATION RESPONDS ACCURATELY DURING CYCLING OF DOOR 4R. (7643764)
